Követés
Mariano A del Olmo
Mariano A del Olmo
Dpto. de Física Teórica, Universidad de Valladolid
E-mail megerősítve itt: uva.es
Cím
Hivatkozott rá
Hivatkozott rá
Év
Non-relativistic Conformal groups
R Negro, del Olmo
Journal of Mathematical Physics 38, 3786-3809, 1997
1721997
Coherent states on the circle
JA González, MA Del Olmo
Journal of Physics A: Mathematical and General 31 (44), 8841, 1998
1081998
Quantum structure of the motion groups of the two-dimensional Cayley-Klein geometries
A Ballesteros, FJ Herranz, MA Del Olmo, M Santander
Journal of Physics A: Mathematical and General 26 (21), 5801, 1993
1071993
A new “null-plane” quantum Poincaré algebra
A Ballesteros, FJ Herranz, MA Del Olmo, M Santander
Physics Letters B 351 (1-3), 137-145, 1995
1001995
Group approach to the factorization of the radial oscillator equation
J Negro, MA del Olmo
annals of physics 252 (2), 386-412, 1996
841996
Lie bialgebra contractions and quantum deformations of quasi‐orthogonal algebras
A Ballesteros, NA Gromov, FJ Herranz, MA Del Olmo, M Santander
Journal of Mathematical Physics 36 (10), 5916-5937, 1995
771995
Nonrelativistic conformal groups. II. Further developments and physical applications
J Negro, MA Del Olmo, A Rodrıguez-Marco
Journal of Mathematical Physics 38 (7), 3810-3831, 1997
761997
Moyal quantization of 2+ 1‐dimensional Galilean systems
A Ballesteros, M Gadella, MA Del Olmo
Journal of mathematical physics 33 (10), 3379-3386, 1992
741992
Four‐dimensional quantum affine algebras and space–time q‐symmetries
A Ballesteros, FJ Herranz, MA Del Olmo, M Santander
Journal of Mathematical Physics 35 (9), 4928-4940, 1994
651994
Chains of twists for classical Lie algebras
PP Kulish, VD Lyakhovsky, MA del Olmo
Journal of Physics A: Mathematical and General 32 (49), 8671, 1999
641999
Quantum (2+ 1) kinematical algebras: a global approach
A Ballesteros, FJ Herranz, MA Del Olmo, M Santander
Journal of Physics A: Mathematical and General 27 (4), 1283, 1994
631994
Non-standard quantum so (2, 2) and beyond
A Ballesteros, FJ Herranz, MA Del Olmo, M Santander
Journal of Physics A: Mathematical and General 28 (4), 941, 1995
521995
Cayley-Klein algebras as graded contractions of so (N+ 1)
FJ Herranz, M De Montigny, MA Del Olmo, M Santander
Journal of Physics A: Mathematical and General 27 (7), 2515, 1994
501994
Non-standard quantum (1+ 1) Poincare group: a T-matrix approach
A Ballesteros, FJ Herranz, MA Del Olmo, CM Perena, M Santander
Journal of Physics A: Mathematical and General 28 (24), 7113, 1995
481995
The Stratonovich–Weyl correspondence for one‐dimensional kinematical groups
M Gadella, MA Martin, LM Nieto, MA del Olmo
Journal of mathematical physics 32 (5), 1182-1192, 1991
471991
Applications of rigged Hilbert spaces in quantum mechanics and signal processing
E Celeghini, M Gadella, MA Del Olmo
Journal of Mathematical Physics 57 (7), 2016
402016
Classical deformations, Poisson–Lie contractions, and quantization of dual Lie bialgebras
A Ballesteros, FJ Herranz, MA Del Olmo, M Santander
Journal of Mathematical Physics 36 (2), 631-640, 1995
381995
On hidden broken nonlinear superconformal symmetry of conformal mechanics and nature of double nonlinear superconformal symmetry
F Correa, MA Del Olmo, MS Plyushchay
Physics Letters B 628 (1-2), 157-164, 2005
362005
Integrable systems based on SU(p,q) homogeneous manifolds
MA Del Olmo, MA Rodriguez, P Winternitz
Journal of mathematical physics 34 (11), 5118-5139, 1993
341993
Maximal abelian subalgebras of pseudounitary Lie algebras
MA Del Olmo, MA Rodriguez, P Winternitz, H Zassenhaus
Linear Algebra and its Applications 135, 79-151, 1990
341990
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20